# SDR DALA1135099880

- Difficulty date: May 9, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT ANGLE HAS CORROSION BS 200 BETWEEN RBL 22 AND BL 0 RL018.  BLENDED OUT CORROSION MAIN CABIN FLOOR SUPPORT ANGLE IAW SRM 51-10-3 PARA 26, FOUND OUT OF LIMITS  IAW SRM 53-01, FIG 1.  REMOVED AND REPLACED SUPPORT ANGLE DWGS2652479 BATCH 0002030692 IAW SRM 51-30-5.
